# SDR REXA2022102602310

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340971
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSS BEAM CORRODED ON THE UPPER FLANGE UPPER SURFACE BETWEEN LBL 14 & RBL 9.  REMOVED AND REPLACED NEW UPPER SPLICE STRAP P/N CC670-34097-1. REF: CRJ-900 SRM 51-42-06-001-001-A01 AND REFERENCED SB 670BA-53-041 REV D FEB 28/2014 PG 162 AND 163
